Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Global properties of the lattice of $\Pi ^0_1$ classes

Authors: Douglas Cenzer and André Nies
Journal: Proc. Amer. Math. Soc. 132 (2004), 239-249
MSC (2000): Primary 03D25
Published electronically: May 7, 2003
MathSciNet review: 2021268
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $\mathcal {E}_\Pi$ be the lattice of $\Pi ^0_1$ classes of reals. We show there are exactly two possible isomorphism types of end intervals, $[P,2^\omega ]$. Moreover, finiteness is first order definable in $\mathcal {E}_\Pi$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03D25

Retrieve articles in all journals with MSC (2000): 03D25

Additional Information

Douglas Cenzer
Affiliation: Department of Mathematics, University of Florida, Gainesville, Florida 32611

André Nies
Affiliation: Department of Mathematics, The University of Chicago, 5734 S. University Ave., Chicago, Illinois 60637
Address at time of publication: Department of Computer Science, University of Auckland, Private Bag 92019, Auckland 1020, New Zealand
MR Author ID: 328692

Keywords: $\Pi ^0_1$ classes, definability, end segments
Received by editor(s): June 4, 2002
Received by editor(s) in revised form: August 19, 2002
Published electronically: May 7, 2003
Additional Notes: The second author was partially supported by NSF grant DMS–9803482
Communicated by: Carl G. Jockusch, Jr.
Article copyright: © Copyright 2003 American Mathematical Society